Parameter identification in classes of hereditary systems of neutral type

Ferenc Hartung, Terry L. Herdman, Janos Turi

Research output: Contribution to journalArticle

4 Citations (Scopus)

Abstract

In this paper we prove theoretical convergence for a variety of parameter identification schemes, based on approximations by equations with piecewise constant arguments, for classes of neutral differential equations.

Original languageEnglish
Pages (from-to)147-160
Number of pages14
JournalApplied Mathematics and Computation
Volume89
Issue number1-3
DOIs
Publication statusPublished - Jan 1 1998

    Fingerprint

ASJC Scopus subject areas

  • Computational Mathematics
  • Applied Mathematics

Cite this